# SDR SWAA2012120610287

- Difficulty date: November 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 55,976 hours, 45,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 0839A
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE BOTTLE PRESSURE IS LOW.  REMOVED AND REPLACED L-1 DOOR SLIDE IAW MT 325-61-06.  PARTS TAG 582061 IS ATTACHED: PART #61620-468N  SERIAL #0583A, OFF PART #61620-468  SERIAL #0839A  ON
